# SDR GTIA030607

- Difficulty date: July 9, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5755 · Spoilers
- Part: Support
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT INBOARD SPOILER TORSION BAR OUTBOARD SUPPORT BROKEN.  REMOVED LEFT INBOARD SPOILER TORSION BAR OUTBOARD SUPPORT.  INSTALLED NEW SUPPORT.  (M)
